# SDR HEEA063051

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Part number: 6221233001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO READOUT.  INOPERATIVE.
